I was taking Krimson 35 medicine for PCOS since 5 months. Since two months I have stopped taking the medicine as my periods had got regularized. But since these two months every time I get my period, I suffer from nausea, stomach ache, loose motions and vomitings. Is this a side effect of not continuing the medicine or is it not related? Is my hormonal balance ruined because of the medicine?
My period date is 26th. I took pills on 8 feb, and on 13th feb i suffer bleeding problem, it continued for 5 days. Now bleeding stops i thought my period starts early but on 25th feb i again start bleeding. I dont understand whats wrong going with me. I am very nervous i dont understand what can i do now. Pls suggest me
From past approx one year, I am feeling instant pain in my left breast. This pain is not continuous but once in a while it comes and goes. The time of pain is also not fixed. Sometimes in day sometime in night, some time before food sometimes after. I mean no regularity is there. I got recently married 6 months back. One of my friend told it could be due to some syst problem and could affect and create problem in conception and pregnancy Please clear my doubts and advice me regarding future action to be taken.
I was pregnant for 1 month and i dont need baby,so i eat mankind unwanted kit,after that bleeding started,but bleeding hasn't stopped and after ten days when i check from pregnancy kit the result is showing +ve.Stomach pain is also severe.
I am 10 days late on my periods
I did pregnancy test and it was negative.
i dont know what is happening
i am very worried.
am I pregnant or not.